Jñānābha, Vol. 51 (1) (2021), (42-48)
FIXED POINT THEOREMS FOR DUALISTIC EXPANDING MAPPING IN DUALISTIC PARTIAL METRIC SPACES
Manoj Ughade¹, Sachin Dev Kushwaha² and Pannalal Sanodia³
¹Department of Postgraduate Studies and Research in Mathematics, Jaywanti Haksar Government Post Graduate
College, College of Chhindawara University, Betul-460001, Madhya Pradesh, India
²Department of Mathematics, IES College of Technology, College of University of Technology of Madhya Pradesh,
Bhopal-462010, Madhya Pradesh, India
³Department of Mathematics and Research Center, Institute for Excellence in Higher Education (Autonomous
College), Bhopal-462026, Madhya Pradesh, India
Correspondence should be addressed to Sachin Dev Kushwaha; Email:email@example.com
(Received : June 09 , 2020 ; Revised in final form : March 08 , 2021 )
In this paper, we define dualistic expanding mappings in the setting of dualistic partial metric spaces analogous to expanding mappings in partial metric spaces. We establish some new fixed point theorems for dualistic expanding mappings defined on a dualistic partial metric space. Our result extends and generalizes some well-known results of  and . We also provide an example which shows the usefulness of these dualistic expanding mappings.
2010 Mathematics Subject Classifications: 47H10.
Keywords and phrases: Fixed point theorem, dualistic partial metric, dualistic expanding mappings.